FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Convex tours of bounded curvature

Boissonnat, Jean-Daniel, Czyzowicz, Jurek, Devillers, Olivier, Robert, Jean-Marc et Yvinec, Mariette. 1999. « Convex tours of bounded curvature ». Computational Geometry, vol. 13, nº 3. pp. 149-159.
Compte des citations dans Scopus : 2.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Robert, Jean-Marc
Affiliation: Autres
Date Deposited: 20 Feb 2018 21:50
Last Modified: 20 Feb 2018 21:50
URI: https://espace2.etsmtl.ca/id/eprint/16419

Actions (login required)

View Item View Item